# SDR AALA202401108567

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A320*
- Aircraft serial: 1651
- Aircraft time: 71,380 hours, 27,559 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS TAKEN OUT OF SERVICE. APU GENERATOR FAILED EN ROUTE TO CLT IN CRUISE. EXECUTEAPU AUTO SHUTDOWN, EXECUTED AN EMERGENCY LANDING IN CHS. SERVICED APU.**SEE CERS ID 240101840 WHICH I SENT YOU TODAY 1/10/24**
